I feel your pain... I have a rash on my face that just pooped back up right when it was almost completely gone. Scaly too... it keeps coming and almost going away over and over
mine could be Humira or could be Psoriasis, I took my son to the Dermatologist and she thought he might have a mild case of Psoriasis (I was so upset. He has an autoimmune disease too )
I have been borrowing his cream and it seems to help but never goes away. Just thinking about it makes it itch and it is really red and on my face.
I sure hope some others come by with suggestions. I have heard Olive oil and tea tree oil but have not tried them yet. I have been rubbing any cream I can get my hands on on my face. I even tried scrubbing real good with soap then cream etc... nothing works!
I also just came off entocort and that is when the rash started.
It sucks you need a referral, maybe the primary doc can give you something in the meantime? won't hurt. I should go to the Dermatologist too but I am sick of all these doctors, I have GI, Primary, Rheumy.....to many
Diagnosed w/ Crohn’s Disease March 2007 Started Humira June 2008 (have been on other cd meds)
Diagnosed w/ Fibromyalgia May 2007 on Soma and Lyrica
Diagnosed w/ General Anxiety Disorder in 2005- Effexor and Clonazepam